# SDR TSAA9833207

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED EXIT IDENTIFICATION LIGHT ASSY FOR AFT SERVICE DOOR DUE TO BEING INOPERATIVE.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
